Home » Browse Health Topics » Depression » Is Depression a side effect of Pramiracetam?
Is Depression a side effect of Pramiracetam?
Dear Ask The Doctor:
Hello. I have been using pramiracetam aka "pramistar" for four months now. but now feels like something went wrong. I noticed that last 3-4 weeks I feel very depressed for no reason. I feel lasy, tired, cant force my self to study, sleep became very bad...can these things be related to pramiracetam?
Answer:Pramiracetam is a dietary supplement derived from piracetam. Piracetam acts on the central nervous system. It is thought to protect the part of the brain called the cerebral cortex against a lack of oxygen. The cerebral cortex is responsible for our thoughts and actions and plays a role in movement, reasoning, perception and recognition. Along with its useful effect piracetam can cause drowsiness, restlessness, nervousness and increased weight gain. Speak with your doctor or pharmacist if any of the following side-effects continue or become troublesome.
Have a Question? Ask The Doctor Here.
Sign In to join in the conversation.
I have been having severe mood swings for the past
I have been having severe mood swings for the past year, it gets better and worse sporadically, I am almost constantl...
Depression tablet change
4weeks ago I stopped taking paroxetine and started taking fluoxetine these 4weeks I've experienced Dizziness ,tired...
I have realy sore thigh pain and excessive swe...
I have realy sore thigh pain and excessive sweating always have a cold I'm diabetic and always feeling emotional
Which depression meds?
Greetings, I currently take 40mg Citalopram everyday for depression. I have been on it for 3 years. I am beginning ...
I'm 17 years old and I'm going through depression.
I'm 17 years old and I'm going through depression. It's gotten to the point where I start crying, I have suicidal th...
DEPRESSED STATE OF MIND
Hello Dr. My name is Sunny. Age 32. I am suffering from depression and OCD from last 10-12 years. but I was not awar...
Is it Normal to start crying for no
Is it Normal to start crying for no apparent reason ? What are some reasons you'd began crying for no reason ?
Am I depressed? For years I've struggled at bei...
Am I depressed? For years I've struggled at being happy and go days at a time of just being completely sad, I went th...
Hello I am 18y old male Recently i took moda...
Hello I am 18y old male Recently i took modafinil 100mg on suggestion of my friend. And i start suffering some hea...
Does Zoloft have effects on the body all day or
Does Zoloft have effects on the body all day or does it have a duration? I work third shift and I may be getting thro...
You’re in good hands, meet ATD’s founding physicians.
Dr. Suneel Sharman M.D.
- Board Certified GP
- CMO ATD Health Network Inc.
- Adjunct Professor at U Of T
Dr. Kunaal Jindal M.D.
- Board Certified Plastic Surgeon
- Director ATD Health Network Inc.
- Fellowship Training Atlanta, GA